Tornadoes · United States · Kansas · 2005

F0 tornado, Burdick to Delavan, Kansas, November 27, 2005

From Burdick to Delavan, this F0 tornado ran 0.3 miles across Morris County on November 27, 2005, touching down at 2:05 PM CST and reaching 100 yards wide. It killed nobody.

The rating scale

Tracks are drawn in the color of the rating. The Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. F040 to 72 mphthis tornado

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. F173 to 112 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. F2113 to 157 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. F3158 to 206 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. F4207 to 260 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. F5261 to 318 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
F0
Date
November 27, 2005
Touchdown
2:05 PM CST (20:05 UTC)
Path length
0.3 miles (0.5 km)
Path width
100 yards (91 m)
Deaths
0
Injuries
0
County
Morris County
Touchdown point
38.550, -96.850
Lift-off point
38.580, -96.870
Record number
534

What the Weather Service recorded

The tornado touched down 1 mile SW of Burdick and travelled north for 3 miles and dissipated 2 miles NW of Burdick while causing no damage. It was rated F0. The parent thunderstorm was a mini-supercell.

This tornado touched down 1 mile southwest of Delavan and moved north for 15 miles before exiting into Geary county 3 miles west of Skiddy. It produced primarily F0 damage along its path, however, F1 damage occurred on several farmsteads across northwest parts of the county, where several outbuildings were damaged or destroyed. Roofing material from one building was stuck in a fence a mile away to the north. The tornado remained on the ground across the border into southwest Geary county for 5 more miles, making the total path length 20 miles. The parent thunderstorm was a mini-supercell.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

No tornado warning for this county appears in the archive as in force at the moment the tornado touched down. One was issued for the county at another hour that day.

The county was under a tornado watch, issued at 18:39 UTC and running to 23:17 UTC.

Issued (UTC)ExpiredProductOffice
18:39 UTC23:17 UTCTornado WatchTOP
20:21 UTC21:00 UTCTornado WarningTOP
21:01 UTC21:15 UTCTornado WarningTOP

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Slight Risk, with a 0.05 chance of a tornado within 25 miles. The outlook in force was issued at 19:59 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before the tornado touched down at Nov 27, 1:50 PM CST, 15 minutes earlier.

Area forecast discussion, Nov 27, 1:50 PM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
150 PM CST SUN NOV 27 2005

.DISCUSSION...

...SEVERE WEATHER POSSIBLE THIS SUNDAY AFTERNOON...FOLLOWED BY
COLD AND WINDY WINTERY WEATHER OVERNIGHT...

INTENSE AREA OF LOW PRESSURE NOW CENTERED IN CENTRAL KANSAS.
WIDESPREAD CONVECTION HAS INITIATED OUR AHEAD OF THE LOW ACROSS MUCH
OF THE CWA.  TORNADO WATCH COVERS MUCH OF EASTERN KANSAS AS SHEAR
PROFILES ARE VERY IMPRESSIVE.  LOW CLOUDS HANGING AROUND HAVE
INHIBITED DEVELOPMENT SOMEWHAT...BUT THIS SHOULD BE OVERCOME BY THE
SHEAR DYNAMICS OF THE SYSTEM.

TONIGHT AND MONDAY...LOOK FOR THE LOW TO CONTINUE NORTHEAST INTO
IOWA ON MONDAY.  LIQUID PRECIPITATION WILL QUICKLY BECOME FROZEN
ACROSS NORTHCENTRAL KANSAS LATE TONIGHT...AND ACROSS THE REMAINDER
OF THE CWA ON MONDAY.  IT LOOKS LIKE ACCUMULATIONS WILL BE FAIR
LIGHT FROM AND INCH OR SO NORTHCENTRAL...TO A TRACE ACROSS THE REST
OF THE CWA.  WINTER WEATHER ADVISORY HAS BEEN POSTED FOR THE
NORTHWEST CWA WITH THE STRONG NORTHWEST WINDS COMBINED WITH THE SNOW
WILL CREATE SOME TRAVEL PROBLEMS.  COLDER AIR WILL BE USHERED IN ON
THE BACKSIDE OF THE LOW OVERNIGHT.  EXPECT LITTLE CHANGE IN
TEMPERATURES FROM MORNING LOWS TO MONDAY AFTERNOON HIGHS.

IN THE EXTENDED...DID NOT MAKE MANY CHANGES WITH MOST CONCERNS IN
THE SHORT TERM. DID KEEP SLT CHANCE SNOW FOR EVENING HOURS
MONDAY...THEN STORM LIFTS QUICKLY NORTH AND LEAVES DRIER AIR
BEHIND. IF WE GET SOME SNOW COVER OVER THE NORTHERN COUNTIES THEN
TEMPS MAY NEED TO BE MODERATED THESE AREAS. WAS NOT CONFIDENT
ENOUGH WITH WEAKNESS IN WEDNESDAY SYSTEM TO PULL POPS
ENTIRELY...BUT DID DELAY TO AFTERNOON HOURS. SLIGHT CHANCES
COUNTINUE THROUGH THURSDAY. TEMPERATURES SLIGHTLY BELOW CLIMO FOR
THE REST OF THE WEEK AND WEEKEND AS SERIES OF COLDER AIR MASSES
SLIDE INTO OR JUST EAST OF THE STATE.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY FROM MIDNIGHT
MONDAY TO 6 PM MONDAY FOR KSZ008-KSZ009-KSZ010-KSZ020-KSZ021-
KSZ034.

&&
Hazardous weather outlook, Nov 27, 9:54 AM CST, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
954 AM CST SUN NOV 27 2005

KSZ008>012-020>024-026-034>040-054>056-058-059-281600-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
954 AM CST SUN NOV 27 2005

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM CST MONDAY FOR MUCH OF NORTH CENTRAL KANSAS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE LIKELY ACROSS MUCH OF THE AREA TODAY AND
OVER NORTHEAST AND EAST CENTRAL KANSAS THIS EVENING...ESPECIALLY
TO THE EAST OF AN ABILENE...MANHATTAN TO MARYSVILLE LINE.  WHILE
THE MAIN HAZARD IS LARGE HAIL AND STRONG GUSTY WINDS...AN ISOLATED
TORNADO CAN NOT BE RULED OUT.

FOR TONIGHT...RAIN IS EXPECTED TO CHANGE TO SNOW AROUND MIDNIGHT
OVER NORTH CENTRAL KANSAS. GENERALLY AROUND AN INCH OR SO OF ACCUMULATION
IS POSSIBLE GENERALLY NORTH OF A MINNEAPOLIS TO MARYSVILLE
LINE...WITH LIGHTER AMOUNTS EXPECTED ELSEWHERE ACROSS NORTH
CENTRAL KANSAS. NORTHWEST WINDS OF 25 TO 35 MPH WILL COMBINE WITH
THE SNOW TO PRODUCE HAZARDOUS DRIVING CONDITIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANGEOVER TO SNOW IS THEN EXPECTED TO SPREAD SOUTHEAST ACROSS
THE REST OF THE AREA ON MONDAY. ACCUMULATIONS SHOULD BE LESS THAN
AN INCH. THE CHANCES FOR LIGHT SNOW WILL END ACROSS THE AREA
MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TODAY AND TONIGHT...ESPECIALLY ACROSS
NORTHEAST AND EAST CENTRAL KANSAS.

In the hours before

Special weather statement, Nov 27, 9:56 AM CST, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
956 AM CST SUN NOV 27 2005

KSZ008>012-020>024-026-034>040-054>056-058-059-271800-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA...
CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...
LAWRENCE...EMPORIA...OTTAWA
956 AM CST SUN NOV 27 2005

...A MIX OF HAZARDOUS WEATHER CONDITIONS EXPECTED TODAY AND TONIGHT...

A STRONG SYSTEM MOVING OUT OF THE ROCKIES TODAY WILL BRING STRONG
THUNDERSTORMS...STRONG WINDS...AND SNOWFALL TO PORTIONS OF
NORTHEAST AND NORTH CENTRAL KANSAS THIS AFTERNOON AND TONIGHT.

AS THE SYSTEM APPROACHES...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE
ACROSS THE AREA THIS AFTERNOON INTO THIS EVENING. THE STRONGEST STORMS
ARE EXPECTED MAINLY ALONG AND EAST OF A HIAWATHA TO TOPEKA TO EMPORIA
LINE. THESE STORMS MAY BRING LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES.

AS THE SYSTEM MOVES NORTHEAST TONIGHT...STRONG NORTHWESTERLY WINDS
ON THE BACK OF THE SYSTEM WILL BRING IN MUCH COLDER AIR...AND
CHANGE ONGOING RAINFALL OVER TO SNOW AROUND MIDNIGHT IN NORTHEAST
AND NORTH CENTRAL KANSAS. WHILE ACCUMULATIONS MAY ONLY REACH A FEW
INCHES...SUSTAINED WINDS OF 15 TO 30 MPH WITH HIGHER GUSTS WILL
CREATE BLOWING AND DRIFTING OF SNOWFALL. EXPECT REDUCED VISIBILITY
AND HAZARDOUS TRAVEL CONDITIONS IN SNOWFALL...MAINLY ALONG AND
NORTHWEST OF A MARYSVILLE TO ABILENE TO CLAY CENTER LINE. AS THE
COLD AIR MOVES IN QUICKLY...RAIN COVERED ROADWAYS MAY QUICKLY
BECOME SLICK IN ICE AND SNOW.

THIS IS A POTENTIALLY DANGEROUS DEVELOPING WEATHER SITUATION. STAY
TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS
OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Nov 27, 1:04 PM CST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
104 PM CST SUN NOV 27 2005

KSZ021>024-026-034>040-054>056-058-059-272115-
CLAY-RILEY-POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-
MORRIS-WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-
ANDERSON-
INCLUDING THE CITIES OF...CLAY CENTER...MANHATTAN...ABILENE...
JUNCTION CITY...TOPEKA...LAWRENCE...EMPORIA...OTTAWA
104 PM CST SUN NOV 27 2005

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 875 IN
EFFECT UNTIL 8 PM CST THIS EVENING FOR THE FOLLOWING AREAS

IN KANSAS THIS WATCH INCLUDES 17 COUNTIES

IN EAST CENTRAL KANSAS

ANDERSON              COFFEY                DOUGLAS
FRANKLIN              GEARY                 LYON
MORRIS                OSAGE                 SHAWNEE
WABAUNSEE

IN NORTH CENTRAL KANSAS

CLAY                  DICKINSON             OTTAWA

IN NORTHEAST KANSAS

JACKSON               JEFFERSON             POTTAWATOMIE
RILEY

THIS INCLUDES THE CITIES OF...ABILENE...CLAY CENTER...EMPORIA...
JUNCTION CITY...LAWRENCE...MANHATTAN...OTTAWA AND TOPEKA.
Local storm report, Nov 27, 1:35 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
135 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             HOPE                    38.69N 97.08W
11/27/2005  1.00 INCH        DICKINSON          KS   TRAINED SPOTTER

&&

CAVANAUGH

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Topeka, KS (KTOP), 12:00Z

8.1 hours before the tornado, 116 km from the path. November 27, 2005.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2005-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 1 joules per kilogram, CIN -282, lifted condensation level 666 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Topeka, KS at 12:00Z on 2005-11-27The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 161 square meters per square second, 0 to 6 km bulk shear 42 knots.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-282 J/kg
Surface CAPE
6 J/kg
Mixed-layer LCL
666 m above ground
0-6 km bulk shear
42 kt
0-1 km bulk shear
23 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0
0-3 km lapse rate
5.7 K/km

Open this sounding in Storm Lab

Topeka, KS (KTOP), 00:00Z

3.9 hours after it, 116 km from the path. November 28, 2005.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2005-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 0 joules per kilogram, CIN -55998, lifted condensation level 1512 meters above ground. Wind barbs in knots down the right edge.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Topeka, KS at 00:00Z on 2005-11-28The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity -122 square meters per square second, 0 to 6 km bulk shear 54 knots.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
-55998 J/kg
Surface CAPE
0 J/kg
Mixed-layer LCL
1512 m above ground
0-6 km bulk shear
54 kt
0-1 km bulk shear
32 kt
0-1 km storm-relative helicity
-122 m²/s²
0-3 km storm-relative helicity
-116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0
0-3 km lapse rate
6.0 K/km

Open this sounding in Storm Lab

The radar

The Topeka radar (KTWX), 73 km away, was scanning. The volume nearest the touchdown began at 20:07 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
19:28 UTCHAIL 1N PeabodyMarion, KS
19:30 UTCHAIL 1HopeDickinson, KS
19:48 UTCTORNADO4 Sw LincolnvilleMarion, KSTORNADO REPORTED ON THE GROUND.
19:51 UTCTORNADOE MarionMarion, KSTORNADO REPORTED ON THE GROUND EAST OF MARION. NO DAMAGE HAS BEEN REPORTED.
20:02 UTCTORNADO2 Ne LincolnvilleMarion, KSBRIEF TORNADO TOUCHDOWN. NO DAMAGE REPORTED
20:15 UTCTORNADO5 W WilseyMorris, KSFIRE DEPARTMENT SPOTTERS REPORTED A TORNADO ON OR NEAR THE GROUND 1 MILE EAST OF HERINGTON NEAR HIGHWAY 77 IN MORRIS COUNTY.
20:15 UTCTORNADO5 W WilseyMorris, KSTORNADO REPORTED TOUCHING DOWN OR NEAR TOUCH DOWN NEAR DELAVAN.
20:15 UTCTORNADO5 W WilseyMorris, KSTORNADO REPORTED TOUCHING DOWN OR NEAR TOUCH DOWN NEAR DELAVAN.
20:22 UTCTORNADO5 S LatimerMorris, KSSPOTTER REPORTED TORNADO...FOLLOWED TORNADO UNTIL IT LITED NEAR -U- AVE. STORM HAS BEEN DROPPING SEVERAL FUNNELS AS REPORTED BY COUNTY SHERIFF.
20:32 UTCTORNADO8 S ChapmanDickinson, KSTORNADO REPORTED 8 MILES SOUTH OF CHAPMAN...NO DAMAGE OR INJURIES REPORTED AT THIS TIME.
20:43 UTCFUNNEL CLOUD7 S Junction CityGeary, KSREPORTED 7-8 MILES SOUTH OF I-70 BY RILEY COUNTY SPOTTERS.
20:43 UTCTORNADO2 Nnw WilseyMorris, KSTORNADO PASSED OVER SPOTTERS HOUSE WITH DEBRIS NEAR WILSEY.
20:43 UTCTORNADO4 Ssw Junction CityGeary, KSSEVERAL TORNADOES REPORTED IN SOUTHWESTERN GEARY COUNTY. SHERIFF DEPUTIES ARE CURRENTLY BLOCKING TRAFFIC NEAR THE I-70 TO I-77 SOUTH INTERCHANGE...AND A COUPLE OF MILES SOUTH ALONG I-77. OFFICER IS FOLLOWING TORNADO NEAR
21:27 UTCTORNADO2 E Junction CityGeary, KSCONFIRMED TORNADO...DAMAGE REPORTED WITH A BARN DESTROYED.

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2005 tornado in KansasEvery tornado in Kansas since 1950Warnings in force in Kansas nowThe forecast where you are

The other tornadoes of November 27, 2005

64 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
November 271:48 PM CSTF0Marion, KS0.150
November 271:48 PM CSTF0Marion, KS13.050
November 271:50 PM CSTF0Marion, KS2.050$1,000
November 272:04 PM CSTF0Marion, KS0.150
November 272:12 PM CSTF1Morris, KS20.0400$250,000
November 272:32 PM CSTF0Dickinson, KS1.5100
November 272:32 PM CSTF0Morris, KS6.0100
November 272:35 PM CSTF0Lyon, KS1.0100$20,000
November 272:48 PM CSTF0Montgomery, KS0.150
November 272:58 PM CSTF0Morris, KS0.3100
November 273:09 PM CSTF1Geary, KS2.0300$900,000
November 273:15 PM CSTF0Geary, KS0.3100
November 273:21 PM CSTF0Geary, KS2.0150$40,000
November 273:28 PM CSTF0Riley, KS0.3100
November 273:32 PM CSTF0Riley, KS0.3100$10,000
November 273:40 PM CSTF1Yell, AR4.550
November 273:49 PM CSTF0Riley, KS0.3100
November 273:57 PM CSTF0Yell, AR2.740
November 274:06 PM CSTF1Neosho, KS6.080$120,000
November 274:22 PM CSTF0Allen, KS0.250
November 274:25 PM CSTF1Pike, AR13.8401
November 274:42 PM CSTF1Montgomery, AR3.240
November 274:49 PM CSTF1Montgomery, AR4.540
November 274:56 PM CSTF1Garland, AR3.540
November 275:10 PM CSTF1Garland, AR1.250
November 275:19 PM CSTF0Jasper, MO0.075
November 275:20 PM CSTF2Hot Spring, AR4.2100
November 275:23 PM CSTF1Van Buren, AR2.850
November 275:26 PM CSTF2Garland, AR13.81001
November 275:27 PM CSTF1Searcy, AR2.750
November 275:30 PM CSTF1Garland, AR2.1100
November 275:32 PM CSTF1Saline, AR6.1100
November 275:37 PM CSTF2Conway, AR3.9250
November 275:41 PM CSTF3Perry, AR19.0800$4.0 million
November 275:42 PM CSTF2Pope, AR2.3250
November 275:44 PM CSTF1Clay, MO11.075$1.2 million
November 275:45 PM CSTF2Conway, AR11.8250
November 275:59 PM CSTF1Ray, MO2.075$30,000
November 276:00 PM CSTF3Conway, AR2.0150
November 276:09 PM CSTF3Conway, AR15.070018
November 276:15 PM CSTF1Baxter, AR3.7100
November 276:25 PM CSTF1Perry, AR0.825
November 276:26 PM CSTF1Pulaski, AR2.225
November 276:27 PM CSTF2Conway, AR6.1600
November 276:34 PM CSTF2Faulkner, AR2.6400
November 276:37 PM CSTF2Van Buren, AR13.1400
November 276:40 PM CSTF1Fulton, AR1.350
November 276:42 PM CSTF1Ozark, MO1.0100
November 276:46 PM CSTF1Howell, MO3.01002$70,000
November 276:55 PM CSTF1Van Buren, AR3.750
November 276:56 PM CSTF1Howell, MO5.01002$70,000
November 276:59 PM CSTF1Faulkner, AR7.775
November 277:02 PM CSTF1Cleburne, AR2.750
November 277:11 PM CSTF0Faulkner, AR4.040
November 277:19 PM CSTF2Van Buren, AR0.8100
November 277:20 PM CSTF2Cleburne, AR9.21001
November 277:47 PM CSTF0Cleburne, AR1.225
November 277:55 PM CSTF1Izard, AR5.8150
November 278:01 PM CSTF1Sharp, AR0.4100
November 278:02 PM CSTF1Fulton, AR5.8100

All 65 of them

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.